# SDR SWIA201335948

- Difficulty date: December 23, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 14,086 hours, 8,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.00 LONGITUDINAL BEAM SUPPORT ANGLE AT FS 280 CRACKED.  C-CHECK REPLACED LT LONGITUDINAL BEAM SUPPORT ANGLE IAW CRJ 900 SRM.
